×

Found 134 Documents (Results 1–100)

100
MathJax

Finite widely \(c\)-supersoluble groups and their mutually permutable products. (English. Russian original) Zbl 1362.20012

Sib. Math. J. 57, No. 3, 476-485 (2016); translation from Sib. Mat. Zh. 57, No. 3, 603-616 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Criteria for the \(p\)-solvability and \(p\)-supersolvability of finite groups. (English. Russian original) Zbl 1325.20020

Math. Notes 94, No. 3, 426-439 (2013); translation from Mat. Zametki 94, No. 3, 455-472 (2013).
MSC:  20D30 20D40 20D10
PDF BibTeX XML Cite
Full Text: DOI

On the \(p\)-supersolubility of a finite group with a \(\mu\)-supplemented Sylow \(p\)-subgroup. (Russian, English) Zbl 1212.20039

Sib. Mat. Zh. 50, No. 4, 858-864 (2009); translation in Sib. Math. J. 50, No. 4, 681-686 (2009).
PDF BibTeX XML Cite
Full Text: EuDML EMIS

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software